2017
Том 69
№ 9

All Issues

Spaces $S^p$ with Nonsymmetric Metric

Rukasov V. I., Stepanets O. I.

Full text (.pdf)


Abstract

We determine exact values of the best approximations and Kolmogorov widths of $q$-ellipsoids in spaces $S_\phi ^{p,{\mu}}$ defined by anisotropic metric.

English version (Springer): Ukrainian Mathematical Journal 55 (2003), no. 2, pp 322–338.

Citation Example: Rukasov V. I., Stepanets O. I. Spaces $S^p$ with Nonsymmetric Metric // Ukr. Mat. Zh. - 2003. - 55, № 2. - pp. 264-277.

Full text